# SDR CALA2022050201112

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311276120000
- Condition: None
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ECRA 5311-02806 CROSSBEAM LAYER HOLE 8 FR16 RHS AND HOLE 26 FR20 LHS HAVE BEEN REPAIRED PER PART 1 STEP 1 ACCOMPLISH REINSPECT AS FOLLOWS - INSPECT HOLE #8 AT FR16 RHS AND HOLE 26 AT FR20 LHS ON OR BEFORE A/C 6443 REACHES 78337 TOTAL FLIGHT CYCLES PER PART 2.1 OF THE LATEST REVISION OF EC 5311-02806 LATEST REVISION OF EC 5311-02806 REF: LTPR NR 005001144123-0010 INSPECT HOLE #8 AT FR16 RHS & HOLE 26 AT FR20 LHS ON OR BEFORE A/C 6443 REACHES 78337 TOTAL FLIGHT CYCLES PER PART 2.1 OF THE OK TO CARRY REINSPECT REQUIREMENT FOR HOLE 8 AND 26 TO BE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED BEFORE THE AIRCRAFT REACHES 78337 TOTAL FLT CYCLES PER ECRA 5311-02806 LATEST REVISION QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
